# SDR CA160223002

- Difficulty date: February 22, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 85,711 hours
- Engine: Ge CF680C2A2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: C231096102
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ESTABLISHED ON FINAL FOR LANDING THE CREW SELECTED GEAR DOWN, THEY DID NOT GET A GREEN LIGHT FOR THE NOSE GEAR FROM EITHER SYS, RED LIGHTS ONLY FOR THE NOSE GEAR INDICATING AN UNSAFE GEAR SITUATION.  THE CREW COMPLETED THEIR CHECKS IAW THE QRH.  AN EMERGENCY WAS DECLARED.  ON THE GO-AROUND THE TOWER INFORMED THE CREW THAT THE CREW APPEARED DOWN.  THE ACFT LANDED, ALL GEAR REMAINED IN THE DOWN POSITION, ROLLED TO A STOP ON THE RUNWAY,  COMPANY MAINTENANCE PERSONAL INSERTED GEAR PINS AND THE ACFT WAS TOWED TO THE GATE FOR PASSENGER DEPLANING.
